# SDR DALA2025071605338

- Difficulty date: July 15, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 85,646 hours, 32,713 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5642 2L EXIT SIGN ABOVE DOOR LOOSE, HITS TOP OF DOOR. CORRECTIVE ACTION: SECURED SIGN REF B757 AMM 33-51. (7344746)
